MAUDE Adverse Event Report: HAND BIOMECHANICS LAB, INC. DIGIT WIDGET

HAND BIOMECHANICS LAB, INC. DIGIT WIDGET
Model Number DWD-232
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Bacterial Infection (1735)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analyzed production records, performed historical data analysis and trend analysis.No trend related to irradiation dose lot or device lot was noted.Confirmed labeling included cautions regarding pin site care.
 
Event or Problem Description
Patient had surgery to install two digit widget external fixation systems.Patient reported 6 weeks post operative that he had an infection on 2 fingers and is on oral antibiotics.

Brand Name
DIGIT WIDGET
Common Device Name
DIGIT WIDGET
Manufacturer (Section D)
HAND BIOMECHANICS LAB, INC.
77 scripps drive, suite 104
sacramento, ca
MDR Report Key10026787
Report Number2919128-2020-00005
Device Sequence Number16792490
Product Code JDW
UDI-Device Identifier00861994000212
UDI-Public(01)00861994000212(17)290901(10)DWD-119-089A
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K992970
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDWD-232
Device Catalogue NumberDWD-232
Device Lot NumberDWD-119-089A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2020
Initial Report FDA Received Date05/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;